آمار

تعداد نشریات26
تعداد شماره‌ها320
تعداد مقالات2,754
تعداد مشاهده مقاله4,118,392
تعداد دریافت فایل اصل مقاله2,785,610
Fattahi, Fariba, Alimohammady, M.. (1394). Existence and multiplications of solutions for a class of equation with a non-smooth potential. سامانه مدیریت نشریات علمی, 4(2), 170-183. doi: 10.22098/jhs.2015.2607
Fariba Fattahi; M. Alimohammady. "Existence and multiplications of solutions for a class of equation with a non-smooth potential". سامانه مدیریت نشریات علمی, 4, 2, 1394, 170-183. doi: 10.22098/jhs.2015.2607
Fattahi, Fariba, Alimohammady, M.. (1394). 'Existence and multiplications of solutions for a class of equation with a non-smooth potential', سامانه مدیریت نشریات علمی, 4(2), pp. 170-183. doi: 10.22098/jhs.2015.2607
Fattahi, Fariba, Alimohammady, M.. Existence and multiplications of solutions for a class of equation with a non-smooth potential. سامانه مدیریت نشریات علمی, 1394; 4(2): 170-183. doi: 10.22098/jhs.2015.2607


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب